# SDR AALA200803127

- Difficulty date: December 16, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 11D HAS MISSING LENS.  REPLACED LENS AT SEAT 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
